# SDR 2002UALA01795

- Difficulty date: December 1, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 40,925 hours, 11,977 cycles
- Engine: Pwa PW2037
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Frame
- Condition: Gouged
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP AT ENTRY DOOR CUTOUT 1L EXTERIOR AT UPPER HINGE CUTOUT STATION 331. STRINGER 21L HAD GOUGE THAT EXCEEDED MATERIAL REMOVAL LIMIT. SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED.STRAP REPAIR INSTALLED.
